# SDR ABXA20121119312

- Difficulty date: November 19, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO AFT LOWER DOOR JAMB CORNER HAS CORROSION MARKED.  REPAIRED FORWARD LOWER CARGO AFT LOWER DOOR JAMB CORNER IAW REA N653-60393-MR, ACFT WAS GROUNDED.
